# SDR QXEA2020021200094

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 28,168 hours, 30,365 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SYSTEM CHECK THE AUTO FEATHER TEST FAILED TWICE. REMOVED FROM SERVICE. PERFORMED AF + UPTRIM OPS TEST IAW Q400 AMM 61-20-00-710-810. OPS TEST PASS. DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
